Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes elevated ESR levels in blood?

Answered by
Dr.
Dr. Hardik Sanghvi

Hematologist

Practicing since :2008

Answered : 7039 Questions

default
Posted on Thu, 25 Aug 2016 in Blood Disorders
Question: Hi, my ESR is 85 mm/hr with hemoglobin 10.8 gm%, eosinophils 11%, basophils and monocytes 00%.I had leg swelling for the past 1 week, which prompted me to check my blood RE and serum creatiine of 09 mg/dl. Is ther any problem with me with regard to the lab report
doctor
Answered by Dr. Hardik Sanghvi 30 minutes later
Brief Answer:
You should search the cause of high ESR.

Detailed Answer:
Hi, dear
I have gone through your question. I can understand your concern.

Your ESR is very high.

There are many causes of high ESR.
Tuberculosis, anemia, infection, connective tissue disease, paraproteinemia, malignancy all can lead to high ESR.

You have leg swelling. So it can be due to some kidney disease or connective tissue disease.

Your creatinine level is normal. So kidney is functioning properly.

You should go for urine examination, protein level and ANA by IIF.

Please tell me about other symptoms and reports so that I can help you further.

Hope I have answered your question. if you have any doubts then feel free to ask me. I will be happy to answer.

Thanks for using health care magic. Wish you a very good health.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Hardik Sanghvi 53 minutes later
Ok, thank you doctor for ur reply. I will be following up with a physician tomorrow for this
doctor
Answered by Dr. Hardik Sanghvi 11 hours later
Brief Answer:
You are most welcome.

Detailed Answer:
You are most welcome.
Please give me follow up.

Thanks for using health care magic. Wish you a very good health.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Lab Tests
Medical Topics ,   ,  

Recent questions on  Tuberculosis

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

mysonis13yearsold,he issufferingfromabdominal tb ,heis under treatmenttb from5months.but he s wight inceases 1kg,but abdominalpain is dicreases.but...

doctor1 MD

Hi, My husband is taking medicine for TB from last 3 months and he is now complaining pain in his back and thighs. Though Dr. told that TB...

doctor1 MD

Hi Doctor, I have Ehlers Danlos Syndrome and I had a MANTOUX test for tuberculose. Can it be different on a patient with EDS (the result of the...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...